# SDR ASOA200900533

- Difficulty date: May 9, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 18,185 hours, 15,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT AT 15000 FT, HEARD WHISTLING NOISE FROM CABIN DOOR AT 17500 FT HEARD POPPING NOISE CABIN THEN CLIMBED AT 4600 FT/MIN.  DESCENDED TO 8000 FT RAN QRH.  EMERGENCY DECLARED, EN ROUTE TO ATL, A/C DIVERTED TO MKE DUE TO MTC.
